# SDR REXA2025042800519

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR DD7A INTERCOSTAL TO BE CORRODED.   NEW SERVICEABLE PAX DOOR DD7A INTERCOSTAL P/N : 601R318083-1 HAS BEEN LOCATED AND DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED PAX DOOR DD7A INTERCOSTAL IAW CRJ700 SRM 51-42-06-001-001-A01.
